Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Ultrasound shows particles on ovaries, cyst on kidney. Have pain in side. Any insight?

Hello, I m a mother of two girls, 3.5 and. 1yr. Recently, an ultrasound showed particles on my ovaries. They are requesting to do the ultrasound again in 6 weeks to be sure. Also found is what looks like a cyst on my right kidney . My symptoms are slight pain on my lower left side which got very bothersome with the onset of my period. Any insight would be greatly appreciated. Oh, I requested a blood test and am waiting for those results. Thank you, Angela
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
i m not sure for the particles on your your ovarian surface,what could be these?may be tubercles?so ypu repeat your ultrasonography transvaginally whether these are inside ovary or over the surface.and if you have any generalised symptomps also like malaise,weakness,evening fever or cough than some blood examination should also be done.
Answered: Sat, 31 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor